# SDR 20001108SH023

- Difficulty date: October 15, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N201DB
- Make and model: Mooney M20J
- Aircraft serial: 240026
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part serial: 1559
- Condition: Failed
- Location: Vacuum Pump
- Part time: 39 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP (215CC) FAILED AFTER 39 HOURS.  (X)
